TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Denne oppføringen vises på engelsk til oversettelsen er oppdatert.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Kilde

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(åpner kilden i en ny fane) Therapeutic Goods Administration

Berørte peptider

  1. I kliniske studierRetatrutideTrippelagonist for GIP-, GLP-1- og glukagonreseptorer39 Forbudt av WADA
  2. GodkjentSemaglutideGLP-1-reseptoragonist31